RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Troitskaya, Aleksandra E

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:190
Abstract pages:580
Full texts:230
References:86
E-mail:

http://www.mathnet.ru/eng/person25090
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/811270

Publications in Math-Net.Ru
2016
1. V. V. Ryzhikov, A. E. Troitskaya, “Mixing flows with homogeneous spectrum of multiplicity $2$”, Fundam. Prikl. Mat., 21:5 (2016),  191–197  mathnet
2007
2. A. E. Troitskaya, “On isomorphity of measure-preserving $\mathbb Z^2$-actions that have isomorphic Cartesian powers”, Fundam. Prikl. Mat., 13:8 (2007),  193–212  mathnet  mathscinet  zmath  elib; J. Math. Sci., 159:6 (2009), 879–893  elib  scopus
2006
3. V. V. Ryzhikov, A. E. Troitskaya, “Tensor roots of isomorphisms and weak limits of transformations”, Mat. Zametki, 80:4 (2006),  596–600  mathnet  mathscinet  zmath  elib; Math. Notes, 80:4 (2006), 563–566  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020